# SDR 97ZZZX1724

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N526FB
- Make and model: Hughes 500N
- Aircraft serial: LN006
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402ARN
- Condition: Cracked
- Location: Lower Aft
- Part time: 8 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW LENS FROM WHELEN.  FAILED BY CRACKING IN HALF AT SEAM.  PARTS FOUND ON 100 HOUR INSPECTION .  ALL 3 PIECES AT SHOP FOR INSPECTION.
